# SDR AALA20070557

- Difficulty date: March 25, 2007
- Submitted: April 5, 2007
- Operation: Air carrier
- Aircraft: N70074
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 517
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 10C IS MISSING.  REPLACED EMERGENCY LIGHT AT SEAT 10C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
